Alert archive / New York / Winter Storm Watches in 2008

Winter Storm Watch 3, NWS Buffalo, NY

February 25, 200816 counties in New York

NWS Buffalo, NY issued this winter storm watch at Feb 25, 2008, 3:45 AM EST for 16 counties in New York. It took effect at Feb 26, 2008, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 25, 2008, 3:45 AM EST (08:45 UTC)
In effect from
Feb 26, 2008, 7:00 AM EST
Expired
Feb 25, 2008, 3:25 PM EST
In force
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2008-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2008-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 250845
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
345 AM EST MON FEB 25 2008

...SIGNIFICANT SNOW POSSIBLE FOR ALL OF WESTERN AND CENTRAL NEW
YORK TUESDAY INTO EARLY WEDNESDAY...

.LOW PRESSURE DEVELOPING OVER THE CENTRAL PLAINS TODAY WILL DEEPEN
AS IT MOVES ACROSS THE OHIO VALLEY TONIGHT AND ACROSS SOUTHERN
PENNSYLVANIA OR MARYLAND TUESDAY AND THEN OFF THE NEW ENGLAND COAST
TUESDAY NIGHT. SNOW ASSOCIATED WITH THIS SYSTEM WILL OVERSPREAD
WESTERN NEW YORK BY DAYBREAK TUESDAY AND REACH CENTRAL NEW YORK
TUESDAY MORNING. THE SNOW WILL CONTINUE AT VARYING RATES THROUGH
THE DAY TUESDAY AND TUESDAY NIGHT BEFORE TAPERING OFF FROM WEST TO
EAST WEDNESDAY. IT NOW APPEARS THAT THE MORE SOUTHERLY PATH OF THE
STORM SHOULD ALLOW THE PRECIPITATION TO FALL AS ALL SNOW...WITH
ONLY A CHANCE OF SOME SLEET AND RAIN MIXING IN FOR A BRIEF TIME
TUESDAY OVER THE SOUTHERN TIER. POTENTIAL SNOWFALL TOTALS FOR THIS
LONG DURATION EVENT WILL BE IN THE 6 TO 12 INCH RANGE. 

NYZ001>004-010>014-019>021-085-251645-
/O.NEW.KBUF.WS.A.0003.080226T1200Z-080227T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
345 AM EST MON FEB 25 2008

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM 7 AM TUESDAY MORNING THROUGH NOON
WEDNESDAY.

LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY TO THE SOUTHERN NEW
ENGLAND COAST TUESDAY AND TUESDAY NIGHT AND SPREAD SNOW ACROSS ALL
OF WESTERN NEW YORK. THE SNOW WILL BEGIN BY DAYBREAK TUESDAY AND
CONTINUE AT VARYING RATES THROUGH THE DAY TUESDAY AND TUESDAY
NIGHT BEFORE TAPERING OFF WEDNESDAY MORNING. A BIT OF SLEET AND
RAIN MAY MIX IN ACROSS THE SOUTHERN TIER FOR A TIME TUESDAY.

THE PERIOD OF HEAVIEST SNOW IS LIKELY TO BE LATER TUESDAY
AFTERNOON AND EVENING...WITH SOME ENHANCEMENT POSSIBLE NEAR LAKE
ONTARIO TUESDAY NIGHT AND EARLY WEDNESDAY. POTENTIAL SNOWFALL
TOTALS FOR THIS LONG DURATION EVENT WILL BE IN THE 6 TO 12 INCH
RANGE.

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE BUT NOT A
CERTAINTY. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL
WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND
POSSIBLE WARNINGS.

$$

NYZ005>008-251645-
/O.NEW.KBUF.WS.A.0003.080226T1700Z-080227T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
345 AM EST MON FEB 25 2008

...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM NOON TUESDAY THROUGH 4 PM WEDNESDAY
AFTERNOON.

LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY TO THE SOUTHERN NEW
ENGLAND COAST TUESDAY AND TUESDAY NIGHT AND SPREAD SNOW ACROSS ALL
OF CENTRAL NEW YORK. THE SNOW WILL BEGIN TUESDAY MORNING AND
CONTINUE AT VARYING RATES THROUGH TUESDAY NIGHT AND WEDNESDAY
MORNING BEFORE TAPERING OFF WEDNESDAY AFTERNOON.

THE PERIOD OF HEAVIEST SNOW IS LIKELY TO BE TUESDAY NIGHT AND
WEDNESDAY MORNING. SOME ENHANCEMENT IS ALSO POSSIBLE NEAR LAKE
ONTARIO WEDNESDAY. POTENTIAL SNOWFALL TOTALS FOR THIS LONG
DURATION EVENT WILL BE IN THE 6 TO 12 INCH RANGE.

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE BUT NOT A
CERTAINTY. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY
CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER
SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND
POSSIBLE WARNINGS.

$$

SFM
2 follow-up statements
000 
WWUS41 KBUF 251526
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1026 AM EST MON FEB 25 2008

...SIGNIFICANT SNOW POSSIBLE FOR ALL OF WESTERN AND CENTRAL NEW
YORK TUESDAY THROUGH WEDNESDAY...

.LOW PRESSURE DEVELOPING OVER THE CENTRAL PLAINS TODAY WILL
DEEPEN AS IT MOVES ACROSS THE OHIO VALLEY TONIGHT AND ACROSS
SOUTHERN PENNSYLVANIA OR MARYLAND TUESDAY AND THEN OFF THE NEW
ENGLAND COAST TUESDAY NIGHT. SNOW ASSOCIATED WITH THIS SYSTEM
WILL OVERSPREAD WESTERN NEW YORK BY DAYBREAK TUESDAY AND REACH
CENTRAL NEW YORK TUESDAY MORNING. THE SNOW WILL CONTINUE AT
VARYING RATES THROUGH THE DAY TUESDAY AND TUESDAY NIGHT BEFORE
TAPERING OFF FROM WEST TO EAST LATER WEDNESDAY. IT NOW APPEARS
THAT THE MORE SOUTHERLY PATH OF THE STORM SHOULD ALLOW THE
PRECIPITATION TO FALL AS ALL SNOW FOR MOST AREAS...WITH ONLY A
CHANCE OF SOME SLEET AND RAIN MIXING IN FOR A BRIEF TIME TUESDAY
OVER THE SOUTHERN TIER. POTENTIAL SNOWFALL TOTALS FOR THIS LONG
DURATION EVENT WILL BE IN THE 6 TO 12 INCH RANGE.

NYZ001>004-010>014-019>021-085-252330-
/O.CON.KBUF.WS.A.0003.080226T1200Z-080227T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1026 AM EST MON FEB 25 2008

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY MORNING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY MORNING. 

LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY TO THE SOUTHERN NEW
ENGLAND COAST TUESDAY AND TUESDAY NIGHT AND SPREAD SNOW ACROSS
ALL OF WESTERN NEW YORK. THE SNOW WILL BEGIN BY AROUND DAYBREAK
TUESDAY AND CONTINUE AT VARYING RATES THROUGH THE DAY TUESDAY
THROUGH WEDNESDAY MORNING BEFORE TAPERING OFF LATER IN THE DAY
WEDNESDAY. SOME SLEET AND RAIN MAY MIX IN ACROSS THE SOUTHERN
TIER FOR A TIME TUESDAY.

THE PERIOD OF HEAVIEST SNOW IS LIKELY TO BE LATER TUESDAY
AFTERNOON AND EVENING...WITH SOME ENHANCEMENT POSSIBLE NEAR LAKE
ONTARIO TUESDAY NIGHT AND EARLY WEDNESDAY. POTENTIAL SNOWFALL
TOTALS FOR THIS LONG DURATION EVENT WILL BE IN THE 6 TO 12 INCH
RANGE.

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE BUT NOT A
CERTAINTY. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL
WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES
AND POSSIBLE WARNINGS.

$$

NYZ005>008-252330-
/O.CON.KBUF.WS.A.0003.080226T1700Z-080227T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
1026 AM EST MON FEB 25 2008

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY AFTERNOON. 

LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY TO THE SOUTHERN NEW
ENGLAND COAST TUESDAY AND TUESDAY NIGHT AND SPREAD SNOW ACROSS
ALL OF CENTRAL NEW YORK. THE SNOW WILL BEGIN TUESDAY MORNING AND
CONTINUE AT VARYING RATES THROUGH WEDNESDAY BEFORE TAPERING OFF BY
LATE WEDNESDAY AFTERNOON.

THE PERIOD OF HEAVIEST SNOW IS LIKELY TO BE TUESDAY NIGHT AND
WEDNESDAY MORNING. SOME ENHANCEMENT IS ALSO POSSIBLE NEAR LAKE
ONTARIO WEDNESDAY. POTENTIAL SNOWFALL TOTALS FOR THIS LONG
DURATION EVENT WILL BE IN THE 6 TO 12 INCH RANGE.

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE BUT NOT A
CERTAINTY. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL
WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES
AND POSSIBLE WARNINGS.

$$

HITCHCOCK
000 
WWUS41 KBUF 252025
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
325 PM EST MON FEB 25 2008

...SIGNIFICANT SNOW EXPECTED FOR ALL OF WESTERN AND CENTRAL NEW
YORK TUESDAY THROUGH WEDNESDAY...

.LOW PRESSURE DEVELOPING OVER THE MID SECTION OF THE NATION WILL
DEEPEN AS IT MOVES ACROSS THE LOWER OHIO VALLEY TONIGHT THROUGH
TUESDAY MORNING AND THEN INTO SOUTHERN NEW ENGLAND TUESDAY NIGHT.
SNOW ASSOCIATED WITH THIS SYSTEM WILL OVERSPREAD WESTERN NEW YORK
EARLY TUESDAY MORNING AND REACH CENTRAL AND NORTHERN NEW YORK BY
MID OR LATE MORNING ON TUESDAY. THE SNOW WILL CONTINUE AT VARYING
RATES THROUGH THE DAY TUESDAY AND TUESDAY NIGHT BEFORE TAPERING
OFF FROM WEST TO EAST LATER WEDNESDAY.

AS COLDER AIR WRAPS INTO THE SYSTEM LATE TUESDAY NIGHT INTO
WEDNESDAY...THE POTENTIAL FOR LAKE ENHANCEMENT WILL INCREASE ALONG
THE SOUTH SHORE OF LAKE ONTARIO. THIS MAY ADD SEVERAL INCHES TO
THE SNOWFALL TOTALS WITHIN 10 TO 20 MILES OF THE LAKE ONTARIO
SHORE. STORM TOTAL ACCUMULATIONS BY WEDNESDAY AFTERNOON ARE
GENERALLY EXPECTED TO RANGE FROM 8 TO 12 INCHES...WITH SOME
LOCALLY HIGHER AMOUNTS ALONG THE SOUTH SHORE OF LAKE ONTARIO.

NYZ010>014-019>021-085-260430-
/O.UPG.KBUF.WS.A.0003.080226T1200Z-080227T1700Z/
/O.NEW.KBUF.WS.W.0005.080226T1200Z-080227T1700Z/
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...BATAVIA...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
325 PM EST MON FEB 25 2008

...WINTER STORM WARNING IN EFFECT FROM 7 AM TUESDAY TO 12 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 12 PM EST
WEDNESDAY. THIS UPGRADES THE THE WINTER STORM WATCH WHICH WAS
PREVIOUSLY IN EFFECT.

SNOW IS EXPECTED TO OVERSPREAD THE REGION TUESDAY MORNING. PERIODS
OF SNOW WILL THEN CONTINUE AT VARYING INTENSITIES FROM TUESDAY
RIGHT THROUGH THE FIRST HALF OF WEDNESDAY. SOME SLEET OR RAIN MAY
MIX IN WITH THE SNOW FOR AWHILE TUESDAY ALONG THE LAKE ERIE SHORE
AND ALSO NEAR THE PENNSYLVANIA STATE LINE.

THE PERIOD OF HEAVIEST SNOW IS LIKELY TO BE FROM LATE TUESDAY
AFTERNOON THROUGH TUESDAY NIGHT. TOTAL SNOW ACCUMULATIONS BY
MIDDAY WEDNESDAY ARE EXPECTED TO RANGE FROM 8 TO 12 INCHES...WITH
THE GREATEST AMOUNTS ACROSS THE SOUTHERN TIER AND WESTERN FINGER
LAKES.

NORTH TO NORTHWEST WINDS WILL INCREASE TUESDAY NIGHT INTO
WEDNESDAY WITH GUSTS APPROACHING 30 MPH. THIS WILL RESULT IN SOME
BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING IS ISSUED WHEN SIGNIFICANT WINTER WEATHER
IS EXPECTED. HEAVY SNOW WILL CAUSE HAZARDOUS DRIVING CONDITIONS.
THE SNOW MAY ALSO MIX WITH SOME SLEET ACROSS SOUTHERN PORTIONS OF
THE REGION. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE...OR YOU SHOULD USE
EXTREME CAUTION. THE WORST TRAVEL CONDITIONS ARE EXPECTED TO BE
TUESDAY EVENING AND TUESDAY NIGHT WHEN SNOWFALL RATES WILL BE AT
THEIR HEAVIEST. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO
AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

NYZ001>003-260430-
/O.UPG.KBUF.WS.A.0003.080226T1200Z-080227T1700Z/
/O.NEW.KBUF.WS.W.0005.080226T1200Z-080227T1700Z/
NIAGARA-ORLEANS-MONROE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER
325 PM EST MON FEB 25 2008

...WINTER STORM WARNING IN EFFECT FROM 7 AM TUESDAY TO 12 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 12 PM EST
WEDNESDAY. THIS UPGRADES THE THE WINTER STORM WATCH WHICH WAS
PREVIOUSLY IN EFFECT.

SNOW IS EXPECTED TO OVERSPREAD THE REGION TUESDAY MORNING. PERIODS
OF SNOW WILL THEN CONTINUE AT VARYING INTENSITIES FROM TUESDAY
RIGHT THROUGH THE FIRST HALF OF WEDNESDAY. 

THE PERIOD OF HEAVIEST SNOW IS LIKELY TO BE FROM LATE TUESDAY
AFTERNOON THROUGH WEDNESDAY MORNING. AS COLDER AIR WRAPS INTO THE
SYSTEM...SOME LAKE ENHANCEMENT IS ALSO POSSIBLE FROM LATE TUESDAY
NIGHT THROUGH WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS BY
MIDDAY WEDNESDAY ARE EXPECTED TO RANGE FROM 10 TO 14 INCHES...WITH
THE GREATEST AMOUNTS WITHIN 10 TO 20 MILES OF LAKE ONTARIO.

NORTH TO NORTHWEST WINDS WILL INCREASE TUESDAY NIGHT INTO
WEDNESDAY WITH GUSTS APPROACHING 30 MPH. THIS WILL RESULT IN SOME
BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING IS ISSUED WHEN SIGNIFICANT WINTER WEATHER
IS EXPECTED. HEAVY SNOW WILL CAUSE HAZARDOUS DRIVING CONDITIONS.
IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN
ALTERNATE ROUTE IF POSSIBLE...OR YOU SHOULD USE EXTREME CAUTION.
THE WORST TRAVEL CONDITIONS ARE EXPECTED TO BE TUESDAY EVENING AND
TUESDAY NIGHT WHEN SNOWFALL RATES WILL BE AT THEIR HEAVIEST. STAY
TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

NYZ005>008-260430-
/O.UPG.KBUF.WS.A.0003.080226T1700Z-080227T2100Z/
/O.NEW.KBUF.WS.W.0005.080226T1500Z-080227T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
325 PM EST MON FEB 25 2008

...WINTER STORM WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST
WEDNESDAY. THIS UPGRADES THE THE WINTER STORM WATCH WHICH WAS
PREVIOUSLY IN EFFECT.

SNOW IS EXPECTED TO OVERSPREAD THE REGION BY MID OR LATE MORNING
TUESDAY. PERIODS OF SNOW WILL THEN CONTINUE AT VARYING
INTENSITIES FROM TUESDAY AFTERNOON RIGHT THROUGH MUCH OF
WEDNESDAY.

THE PERIOD OF HEAVIEST SNOW IS LIKELY TO BE FROM LATE TUESDAY
AFTERNOON THROUGH WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS BY
LATE WEDNESDAY AFTERNOON ARE EXPECTED TO RANGE FROM 8 TO 12
INCHES...WITH LOCAL AMOUNTS OF 10 TO 14 INCHES ALONG THE SOUTHERN
SHORE OF LAKE ONTARIO.

NORTH TO NORTHWEST WINDS WILL INCREASE TUESDAY NIGHT INTO
WEDNESDAY WITH GUSTS APPROACHING 30 MPH. THIS WILL RESULT IN SOME
BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING IS ISSUED WHEN SIGNIFICANT WINTER WEATHER
IS EXPECTED. HEAVY SNOW WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF
YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN
ALTERNATE ROUTE IF POSSIBLE...OR YOU SHOULD USE EXTREME CAUTION.
THE WORST TRAVEL CONDITIONS ARE EXPECTED TO BE TUESDAY EVENING AND
TUESDAY NIGHT WHEN SNOWFALL RATES WILL BE AT THEIR HEAVIEST. STAY
TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

NYZ004-260430-
/O.UPG.KBUF.WS.A.0003.080226T1200Z-080227T1700Z/
/O.NEW.KBUF.WS.W.0005.080226T1500Z-080227T2100Z/
WAYNE-
INCLUDING THE CITY OF...NEWARK
325 PM EST MON FEB 25 2008

...WINTER STORM WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST
WEDNESDAY. THIS UPGRADES THE THE WINTER STORM WATCH WHICH WAS
PREVIOUSLY IN EFFECT.

SNOW IS EXPECTED TO OVERSPREAD THE REGION BY MID OR LATE MORNING
TUESDAY. PERIODS OF SNOW WILL THEN CONTINUE AT VARYING
INTENSITIES FROM TUESDAY AFTERNOON RIGHT THROUGH MUCH OF
WEDNESDAY.

THE PERIOD OF HEAVIEST SNOW IS LIKELY TO BE FROM LATE TUESDAY
AFTERNOON THROUGH WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS BY
LATE WEDNESDAY AFTERNOON ARE EXPECTED TO RANGE FROM 8 TO 12
INCHES...WITH LOCAL AMOUNTS OF 10 TO 14 INCHES ALONG THE SOUTHERN
SHORE OF LAKE ONTARIO.

NORTH TO NORTHWEST WINDS WILL INCREASE TUESDAY NIGHT INTO
WEDNESDAY WITH GUSTS APPROACHING 30 MPH. THIS WILL RESULT IN SOME
BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING IS ISSUED WHEN SIGNIFICANT WINTER WEATHER
IS EXPECTED. HEAVY SNOW WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF
YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN
ALTERNATE ROUTE IF POSSIBLE...OR YOU SHOULD USE EXTREME CAUTION.
THE WORST TRAVEL CONDITIONS ARE EXPECTED TO BE TUESDAY EVENING AND
TUESDAY NIGHT WHEN SNOWFALL RATES WILL BE AT THEIR HEAVIEST. STAY
TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this winter storm watch went out at Feb 25, 3:39 AM EST, 6 minutes earlier.

Area forecast discussion, Feb 25, 3:39 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
339 AM EST MON FEB 25 2008

.SYNOPSIS...
HIGH PRESSURE PRESSURE RIDGING NORTH FROM THE OHIO VALLEY WILL BRING
MORE PLEASANT WEATHER TO THE AREA TODAY BEFORE MORE WINTER LIKE
CONDITIONS RETURN TUESDAY AND WEDNESDAY.

LOW PRESSURE DEVELOPING OVER THE CENTRAL PLAINS WILL MOVE INTO THE
OHIO VALLEY TONIGHT...THEN TRACK SOUTH OF NEW YORK STATE ON TUESDAY.
THIS PATH OF THE LOW WILL BRING MOSTLY SNOW TO OUR AREA...WITH A
POSSIBLE MIX OF SNOW AND SLEET ACROSS THE SOUTHERN TIER. STEADY SNOW
WILL CONTINUE TUESDAY NIGHT AND WEDNESDAY AS THE LOW MOVES INTO NEW
ENGLAND. BRISK WINDS AND MUCH COLDER CONDITIONS WILL DEVELOP
WEDNESDAY WITH LAKE EFFECT SNOW POSSIBLE SOUTHEAST OF LAKE ONTARIO
INTO THURSDAY. ANOTHER LOW IS FORECAST TO CROSS THE AREA FRIDAY AND
FRIDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOOKS LIKE WELL SQUEEZE OUT ONE MORE TRANQUIL DAY TODAY BEFORE MORE
TYPICAL WINTER CONDITIONS RETURN TUESDAY AND WEDNESDAY.

HIGH PRESSURE STRETCHING FROM THE TENNESSEE VALLEY TO THE LOWER
GREAT LAKES WILL BRING MORE SUNSHINE TODAY AFTER THE PATCHY EARLY
STRATUS BURNS OFF. EXPECT AFTERNOON TEMPERATURES TO REBOUND INTO THE
MID 30S TO LOWER 40S...JUST AS THEY DID SUNDAY AFTERNOON. THERE WILL
BE SOME INCREASE IN MID AND HIGH LEVEL CLOUDS LATER IN THE AFTERNOON
AS MOISTURE STREAMS AHEAD OF THE DEVELOPING CENTRAL PLAINS LOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
REGARDING THE TRACK OF THE DEVELOPING CENTRAL PLAINS LOW...THE
LATEST MODEL RUN REINFORCES THE EARLIER TRENDS BY KEEPING THE MAIN
CENTER OF THE LOW SOUTH OF NEW YORK STATE ON TUESDAY. THE NAM IS
STILL TRACKING THE LOW FARTHEST TO THE NORTH AND THEREFORE HAS THE
WARMEST SOLUTION WITH A GREATER POTENTIAL FOR MIXED PCPN ACROSS THE
SOUTHERN TIER. THE ECMWF KEEPS THE LOW FARTHEST TO THE SOUTH WHICH
WOULD IMPLY ALL SNOW WITH LESSER ACCUMULATIONS DUE TO MORE SOUTHERLY
TRACK. THE COMPROMISE SOLUTION INDICATED BY THE GFS SUGGESTS THAT
MOST OF THE PCPN ACROSS OUR CWA WILL BE IN THE FORM OF SNOW...WITH
ACCUMULATIONS OF 8 TO 12 INCHES POSSIBLE FROM TUESDAY MORNING
THROUGH WEDNESDAY. WHILE WE ARE NOT EXPECTING HEAVY SNOW
ACCUMULATIONS DURING ANY ONE FORECAST PERIOD...THE POTENTIAL FOR AN
EXTENDED PERIOD OF STEADY SNOW HAS PROMPTED A WINTER STORM WATCH FOR
THE ENTIRE CWA FOR THE TIMES INDICATED BELOW.

IN TERMS OF THE FORECAST DETAILS...LIGHT SNOW WILL GRADUALLY SPREAD
EAST ACROSS THE AREA TONIGHT AS THE MAIN CENTER OF THE LOW MOVES
TOWARD CINCINNATI BY 12Z TUESDAY. GENERAL ACCUMULATIONS WILL RANGE
FROM 1 TO 2 INCHES ACROSS WESTERN NEW YORK TO LESS THAN AN INCH EAST
OF LAKE ONTARIO. THE SNOW WILL PICK UP TUESDAY MORNING AS THE
850 MB JET NOSES INTO WESTERN AND CENTRAL NEW YORK. AS THE LOW LEVEL
JET SHIFTS INTO EASTERN NEW YORK DURING THE AFTERNOON...EXPECT THE
INTENSITY OF THE SNOW TO TAPER OFF.

AS THE LOW HEADS TOWARD NEW ENGLAND TUESDAY NIGHT INTO WEDNESDAY
MORNING...WESTERN AND CENTRAL NEW YORK WILL BE IN THE FAVORABLE
DEFORMATION ZONE BEHIND THE LOW WHERE THE STEADIEST SNOW IS LIKELY.
THE SNOW WILL THEN TAPER OFF FROM WEST TO EAST WEDNESDAY AFTERNOON
AS THE LOW LIFTS OUT INTO THE CANADIAN MARITIMES. THE MAIN
EXCEPTION  TO THIS GENERAL TREND WILL BE SOUTHEAST OF LAKE ONTARIO
WHERE THE SYNOPTIC SNOW WILL BE ENHANCED BY LAKE EFFECT SNOW
...STARTING WEDNESDAY MORNING AND CONTINUING INTO THE AFTERNOON.

AS THE COLDER AIR DEEPENS ACROSS THE AREA WEDNESDAY NIGHT...THE
LAKES SNOWS WILL CONTINUE SOUTHEAST OF LAKE ONTARIO...BUT DRIER AIR
ADVECTING IN FROM THE NORTHWEST WILL BE THE MAIN IMPEDIMENT TO THE
POSSIBILITY OF SIGNIFICANT ADDITIONAL ACCUMULATIONS.

HIGH PRESSURE RIDING INTO NEW YORK STATE FROM SOUTHERN ONTARIO WILL
BRING MAINLY DRY...BUT COLD WEATHER ON THURSDAY. ANY SNOW LINGERING
OFF LAKE ONTARIO SHOULD END DUNG THE AFTERNOON.

LAKE ERIE IS ABOUT 98% ICE COVERED, SO ANY LAKE SNOWS SHOULD BE
QUITE LIGHT. TEMPERATURES WEDNESDAY NIGHT WILL DIP INTO THE SINGLE
NUMBERS, AND WINDS MAY BE STRONG ENOUGH EAST OF LAKE ONTARIO WITH
SUBZERO NUMBERS FOR A WIND CHILL ADVISORY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
FAST MOVING PROGRESSIVE JET WILL PROVIDE RAPID CHANGES DURING THIS
PERIOD...BUT NOTHING EXTREME. WE BEGIN WITH RIDGE CROSSING EASTERN
LAKES ON THURS NT BUT FAST MOVING CLIPPER DIVES SOUTHEAST FROM
UPPER LAKES ON FRIDAY WITH A PERIOD OF SNOW...BUT CENTER STAYS TO
OUR NORTH WHICH SHOULD PRECLUDE ANY SIGNIF ACCUMS. STRONG WARM
ADVECTION ON FRONT SIDE MAY EVEN BRIEFLY BRING SOME P-TYPE
ISSUES...BUT FOR NOW WE KEPT IT ALL SNOW AND 50 POPS WITH PRELIM
ESTIMATES ARE IN THE 1-3 INCH RANGE FOR THIS LEAP YEAR DAY EVENT.
COLDER FRI NT WITH SECONDARY TROF AND SNOW SHOWERS..WHICH WILL
LINGER SE OF LK ONTARIO WELL INTO SATURDAY IN NW FLOW...BUT NEXT
RIDGE BUILDS QUICKLY ACROSS THE REGION BY SAT NT.

WARMER SW FLOW BEGINS ON SUNDAY WITH 850 MB TEMPS RISING ABOVE
ZERO BY LATER IN DAY...SO TEMPS MAY BREAK 40 OVER INTERIOR
SECTIONS BUT BUF AREA WILL BE COOLED BY THE FROZEN LAKE. SOME WARM
ADVECTION CLOUD WILL BE PRESENT BUT ANY PRECIP SHOULD STAY TO OUR
NORTH. PRELIM INDICATIONS ARE FOR EVEN WARMER WX ON MONDAY WITH
INCREASING RAIN SHOWER THREAT AHEAD OF NEXT SYSTEM.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
CIRRUS LEVEL CLOUDINESS WILL SPREAD ACROSS THE AREA TODAY BUT VFR
CONDITIONS SHOULD PREVAIL AT ALL TERMINALS. LARGE LOW STRATUS
DECK ADVECTING FROM SW HAS REACHED CLEVE AREA BUT SHOULD NOT QUITE
MAKE IT TO WESTERN NY BEFORE DAYLIGHT. MID LEVEL CEILINGS AROUND
12K FEET WILL DEVELOP LATER THIS AFTERNOON WITH CIGS GRADUALLY
LOWERING THIS EVENING...BUT ANY PRECIP SHOULD HOLD OFF UNTIL AFTER
THE 06Z TUES TAF PERIOD.

OUTLOOK...
TUESDAY...MVFR/IFR IN SNOW AND MIXED PRECIPITATION
AS LOW PRESSURE PASSES BY TO OUR SOUTH.
WEDNESDAY...MVFR/IFR IN SNOW SHOWERS ON BACKSIDE OF DEPARTING
STORM.
THURSDAY...GENERALLY VFR WITH SOME MVFR/IFR RESTRICTION SE OF LK
ONTARIO IN SNOW SHOWERS.
FRIDAY...GENERAL SNOWFALL FOR ENTIRE REGION WITH MVFR/IFR
CONDITIONS.

&&

.MARINE...
MODERATE SOUTHWEST WINDS WILL GRADUALLY LIGHTEN UP THIS AFTERNOON
AS THEY BACK TO SOUTHERLY...THEN THEY WILL TURN EAST TO NORTHEAST
AND STRENGTHEN TUESDAY AS LOW PRESSURE MOVES FROM THE OHIO VALLEY
ACROSS MARYLAND. NORTHEAST WINDS WILL BACK TO NORTH AND INCREASE
RATHER DRAMATICALLY TO NEAR GALE FORCE TUESDAY NIGHT AND WEDNESDAY
AS THE STORM MOVES TO NEW ENGLAND AND DEEPENS TO 979 MB. THEY WILL
VEER TO NORTHWEST WEDNESDAY NIGHT BUT STILL REMAIN BRISK UNTIL THE
NEXT RIDGE APPROACHES THURSDAY.

SMALL CRAFT ADVISORIES WILL BE NEEDED BY TUESDAY AFTERNOON WITH
MARGINAL NORTHERLY GALES TUESDAY NIGHT AND WEDNESDAY MORNING.

NOTE...SINCE LAKE ERIE IS MOSTLY ICE COVERED...WAVES HAVE BEEN
OMITTED FROM THE NEARSHORE FORECAST.

IN FACT...THIS WEEKENDS CLEAR SKIES ALLOWED FOR A GREAT SATELLITE
SHOT OF LAKE ERIE...NOW JUST ABOUT COMPLETELY FROZEN OVER (98%)
WITH JUST A FEW CRACKS. ICE IS ALSO SOLID ON THE NORTHEAST CORNER
OF LAKE ONTARIO FROM STONY POINT NORTHWARD. THIS INCLUDES SACKETS
HARBOR UP TO THE THOUSAND ISLANDS REGION AND WEST TO KINGSTON AND
PRINCE EDWARD COUNTY ON THE ONTARIO SIDE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     AFTERNOON FOR NYZ005>008.
     WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
     MORNING FOR NYZ001>004-010>014-019>021-085.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TJP
LONG TERM...SFM
AVIATION...SFM
MARINE...SFM
Hazardous weather outlook, Feb 24, 2:13 PM EST, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
213 PM EST SUN FEB 24 2008

NYZ001>005-010>014-019>021-085-251915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
213 PM EST SUN FEB 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOW PRESSURE TRACKING ACROSS PENNSYLVANIA WILL BRING ACCUMULATING
SNOW AND SLEET MONDAY NIGHT AND TUESDAY...THEN MORE SNOW TUESDAY
NIGHT AND WEDNESDAY. IF ENOUGH WARM AIR SURGES AHEAD OF THIS
SYSTEM...THE MIXED PRECIPITATION MAY CHANGE TO RAIN FOR A PERIOD
ON TUESDAY...ESPECIALLY ACROSS THE SOUTHERN TIER. SEVERAL INCHES
OF SNOW ARE LIKELY IN COLDER AREAS TUESDAY...THEN THERE IS A
POSSIBILITY OF 6 INCHES OF SNOW TUESDAY NIGHT... WITH ADDITIONAL
AMOUNTS ON WEDNESDAY. TRAVEL WILL BE SLIPPERY TUESDAY AND TUESDAY
NIGHT. THE PATH OF THE LOW IS UNCERTAIN...AND SNOW AMOUNTS AND
PRECIPITATION TYPE COULD CHANGE IF THE LOW TRACKS FURTHER TO THE
SOUTH. PLEASE STAY TUNED FOR LATER STATEMENTS AND POSSIBLE WATCHES
AND WARNINGS AS THE LOW APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-251915-
OSWEGO-JEFFERSON-LEWIS-
213 PM EST SUN FEB 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOW PRESSURE TRACKING ACROSS PENNSYLVANIA WILL BRING ACCUMULATING
SNOW AND POSSIBLY SLEET TUESDAY...THEN MORE SNOW TUESDAY NIGHT
AND WEDNESDAY. THERE IS A POSSIBILITY OF 6 INCHES OF SNOW TUESDAY
THROUGH TUESDAY NIGHT...WITH ADDITIONAL AMOUNTS ON WEDNESDAY.
TRAVEL WILL BE SLIPPERY TUESDAY AND WEDNESDAY. THE PATH OF THE
LOW IS UNCERTAIN...AND SNOW AMOUNTS AND PRECIPITATION TYPE COULD
CHANGE IF THE LOW TRACKS FURTHER NORTH OR SOUTH. PLEASE STAY
TUNED FOR LATER STATEMENTS AND POSSIBLE WATCHES AND WARNINGS AS
THE LOW APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-251915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
213 PM EST SUN FEB 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:25 PM ESTWinter Storm WarningBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more37 hr

Nearby

Winter Storm Watches in New York, 2008Every winter storm watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.